My Progress!

Sunday, April 4, 2010

Still feeling like crap

Well, I spent most of my two days and a half (Tues, Wed, Thurs) in bed, worked a few days and had to stop early yesterday because I just wasn't feeling well. I can't really explain it...I feel kind of nauseous, tired, all the usual aches and pains with my back and knees. I have tried to get back on my therapeutic dose of metformin and honestly that can make you feel like death warmed over for a while until your body gets used to it. I hope that is what my problem is.

My back is doing better but still pretty weak. I missed a few days doing the exercises, but have started them back up again. Being in bed so much has made me weaker. I think today is my first full day out of bed. I worked all day, got off and made Tanner and I a quick dinner of scrambled eggs (we were out of practically everything else and he didn't want a lean cuisine). I figured my body could use the protein anyway. I have to work a few hours later tonight and I think I'll be ok for that. I'm not so much tired as my body just feels so damn exhausted all the time. Maybe I just need to regain my strength from the past few weeks? I hope that is all it is because I don't like feeling like this at all.

Here's hoping this week will see me moving around more and feeling better. I feel like I'm over the hump with the metformin so maybe this week, I'll feel like adding more to my "workout" routine. Right now, strengthening my legs is my main priority. The back exercises give my legs a little bit of a workout too. I may just start adding in a few more squats here and there.

Anyway, that's me in a very boring nutshell. cheers!


M said...

Hope you feel better soon :)

Kim said...

I'm on metformin too. I'm on it for PCOS. The first type of metformin I took made me sick, but my doc switched me over to Glumetza(a type of metformin released differently) and I've had no problems at all with it...I feel great as a matter of fact. I just thought I'd tell you about it just in case you ever have to look at a different medicine option. Take care and hope you feel better. :)